# SDR UIEA2021071201538

- Difficulty date: July 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE L ENG PRV CLEARED AT 1500FT, STATUS MSG L ENG PRV( T/S PER FIM 36-10 FT 847. NO FAULTS NOTED. )
